Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 363562, 14 pages
http://dx.doi.org/10.1155/2012/363562
Research Article

Existence of Solutions for Fractional-Order Neutral Differential Inclusions with Impulsive and Nonlocal Conditions

1Department of Basic Courses, Nanjing Institute of Technology, Nanjing 211167, China
2Research Center for Complex Systems and Network Sciences and Department of Mathematics, Southeast University, Nanjing 210096, China

Received 21 March 2012; Accepted 19 May 2012

Academic Editor: Zengji Du

Copyright © 2012 Chao Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chao Song, Tao Zhu, and Jinde Cao, “Existence of Solutions for Fractional-Order Neutral Differential Inclusions with Impulsive and Nonlocal Conditions,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 363562, 14 pages, 2012. https://doi.org/10.1155/2012/363562.